Journal of Symbolic Logic

Forbidden Subgraphs and Forbidden Substructures

Gregory Cherlin and Niandong Shi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The problem of the existence of a universal structure omitting a finite set of forbidden substructures is reducible to the corresponding problem in the category of graphs with a vertex coloring by two colors. It is not known whether this problem reduces further to the category of ordinary graphs. It is also not known whether these problems are decidable.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1342-1352.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746563

Mathematical Reviews number (MathSciNet)
MR1856745

Zentralblatt MATH identifier
0986.03029

JSTOR
links.jstor.org

Citation

Cherlin, Gregory; Shi, Niandong. Forbidden Subgraphs and Forbidden Substructures. J. Symbolic Logic 66 (2001), no. 3, 1342--1352. https://projecteuclid.org/euclid.jsl/1183746563


Export citation